# SDR TWAA0100607

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE NR 1 SEAT TRACK, GALLEY TIE DOWN HOLE HAD CORROSION AT STA 1117.  FABRICATED NEW CHAIR TRACK AND INSTALLED PER SPM 6-70-01 PAGE 1 PARA 4, FROM STA 1030 TO 1136.
